Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

57 Publikationen

2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2723769
Maximizing the spectral radius of a matrix product
Elsner L, Hadeler KP (2015)
Linear Algebra and its Applications 469: 153-168.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501407
An integral method for solving nonlinear eigenvalue problems
Beyn W-J (2012)
Linear Algebra and its Applications 436(10): 3839-3863.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2003164
The bialternate matrix product revisited
Elsner L, Monov V (2011)
Linear Algebra and its Applications 434(4): 1058-1066.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588828
Max-algebra and pairwise comparison matrices, II
Elsner L, van den Driessche P (2010)
Linear Algebra and its Applications 432(4): 927-935.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588421
Bounds for the Perron root using max eigenvalues
Elsner L, van den Driessche P (2008)
Linear Algebra and its Applications 428(8-9): 2000-2005.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631896
Functional inequalities for max eigenvalues of nonnegative matrices
Elsner L, Hershkowitz D (2007)
Linear Algebra and its Applications 426(2-3): 290-298.
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1601933
A note on generalized Hessenberg matrices
Elsner L (2005)
Linear Algebra and its Applications 409: 147-152.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607682
Max-algebra and pairwise comparison matrices
Elsner L, van den Driessche P (2004)
Linear Algebra and its Applications 385: 47-62.
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609868
Low rank perturbations and the spectrum of a tridiagonal sign pattern
Elsner L, Olesky DD, van den Driessche P (2003)
Linear Algebra and its Applications 374: 219-230.
PUB | DOI | WoS
 
2003 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1612430
Conditions for strict inequality in comparisons of spectral radii of splittings of different matrices
Elsner L, Frommer A, Nabben R, Schneider H, Szyld DB (2003)
Linear Algebra and its Applications 363: 65-80.
PUB | DOI | WoS
 
2003 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1612436
On the spectra of close-to-Schwarz matrices
Elsner L, Hershkowitz D (2003)
Linear Algebra and its Applications 363: 81-88.
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1612091
A short proof for Auslander's defect formula
Krause H (2003)
Linear Algebra and its Applications 365: 267-270.
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1614383
Comparisons of spectral radii and the theorem of Stein-Rosenberg
Li W, Elsner L, Lu L (2002)
Linear Algebra and its Applications 348(1-3): 283-287.
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615642
A note on a generalized Cramer's rule
Gong Z, Aldeen M, Elsner L (2002)
Linear Algebra and its Applications 340(1-3): 253-254.
PUB | DOI | WoS
 
2001 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1616857
Modifying the power method in max algebra
Elsner L, van den Driessche P (2001)
Linear Algebra and its Applications 332-334: 3-13.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1620644
On condensed forms for partially commuting matrices
Alpin YA, Elsner L, Ikramov KD (2000)
Linear Algebra and its Applications 306(1-3): 165-182.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1619794
Stability and paracontractivity of discrete linear inclusions
Vladimirov A, Elsner L, Beyn W-J (2000)
Linear Algebra and its Applications 312(1-3): 125-134.
PUB | DOI | WoS
 
1999 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1620985
On the power method in max algebra
Elsner L, van den Driessche P (1999)
Linear Algebra and its Applications 302-303: 17-32.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1641961
Orthogonal bases that lead to symmetric nonnegative matrices
Elsner L, Nabben R, Neumann M (1998)
Linear Algebra and its Applications 271: 323-343.
PUB | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1624444
Normal matrices: an update
Elsner L, Ikramov KD (1998)
Linear Algebra and its Applications 285(1-3): 291-303.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0024-3795

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung